# SDR FDEA201210183665

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 26,355 hours, 13,782 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: A254310012
- Part serial: U1557
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPEN RT NOSE GEAR DOOR WOULD NOT CLOSE AT GEAR RETRACTION.  FOUND LT NOSE GEAR DOOR NOT FULLY CLOSED WHEN ACFT ARRIVED AT THE GATE.   LEFT NOSE GEAR DOOR UPLOCK LATCH MECHANISM BROKEN   R & R UPLOCK ASSY IAW AMM 32-31-14-04.  GROUND DOOR OPENING AND CLOSING TEST AMM 32-31-00. BLOCK 501, AND OPS TEST OF LG FREE FALL CONTROL SYS AMM 32-33-00, BLOCK 501 COMPLIED WITH. LEAK CHECKED GOOD, SYS OK FOR FLT.
